# SDR C2XA06IA054

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 16,382 hours, 15,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE NUMBER TWO AND THREE AISLE PATH LIGHTING STRIPS AND THE AFT GALLEY EXIT IDENTIFIER WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
